# SDR REXA2016092601885

- Difficulty date: September 26, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BETWEEN BS 364 - 379.   REPAIRED THE STRINGER IAW EA CRJ953-04839.
